# SDR N6WA2015082301

- Difficulty date: August 23, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 31,901 hours, 23,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING LIGHT EMER OVERHEAD BIN FLOODLIGHT INOPERATIVE AT ROW 17.  DEFERRED IAW MEL 33-51-01B.
